Quote from dlkk:I just started taking T3 for the past five days and have been feeling worse and worse each day. Is it possible to feel the effects so soon? I feel so bad that I can't figure out if my meds are making me sick. I had blood work done last week so I guess that will give me some more information.
[FONT=Comic Sans MS]The question is, "Why are you only on T3?" What were your lab results? Please post the results, along with the lab ranges.
T3 peaks within 2 hours and lasts another 6, or only a total of 8 hours. What dosage are you on? You are getting too much if you're feeling worse. It's not like T4 (Synthroid) where it takes weeks to build up and many days for the effects to weaken. The two are not interchangeable, if you need only T3, then you can't take T4 to get good results. However, T4 is changed into T3, but at a much slower rate, and often not enough of it if you're already hypo.
Hopefully you had the Free T3 and Free T4's done......no other labs will help decide just how much of what you require. These lab results should be in the mid-upper range before you will feel well again.....and yes, you can feel well again.
Good luck! Judy[/FONT]